# SDR IXXA06SMN120S

- Difficulty date: May 11, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Improper
- Location: Door Frame
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, EXTERNAL FUSELAGE LEFT HAND FORWARD PASSENGER DOOR LOWER AFT JAMB CORNER HAS NON STANDARD REPAIR AT STATION 55.000 FROM LONGERON-20 LEFT TO LONGERON 22 LEFT.  PERFORMED MAJOR REPAIR IAW AD 2000-20-08, SB DC8 53-075, DOUGLAS DRAWING SR 08530021, 5750776. REMOVED EXISTING FASTENERS AS NEEDED TO REMOVE NON STANDARD REPAIR IAW DC8 SRM 51-1-21. REMOVED DAMAGED AREA IAW DOUGLAS DRAWING SR 08530021. PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001. NO CRACKS, OR CORROSION FOUND. FABRICATED REPAIR DOUBLER,  REPAIR TRIPLER, AND FILLER IAW DWG DOUGLAS SR 08530021. CLEANED, TREATED AND PRIMED AREA , AND REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW
